Equaline Anti-Diarrheal, 2 mg, Caplets
Other Information: Tamper Evident: Do not use if package is opened or if blister is torn or broken. Misc: Loperamide HCl 2 mg (Anti-Diarrheal). Compare to Imodium A-D active ingredient (This product is not manufactured or distributed by Johnson & Johnson Corporation, owner of the registered trademark Imodium A-D). Controls the symptoms of diarrhea. Easy to open. Does not contain gluten. supervaluprivatebrands.com. Questions or comments? Call 1-877-932-7948. 100% quality guaranteed.